On rings in which every ideal is weakly prime
Bull. Korean Math. Soc. 2010 Vol. 47, No. 5, 1077-1087
Published online September 1, 2010
Yasuyuki Hirano, Edward Poon, and Hisaya Tsutsui
Naruto University of Education, Embry-Riddle Aeronautical University, Embry-Riddle Aeronautical University
Abstract : Anderson-Smith [1] studied weakly prime ideals for a commutative ring with identity. Blair-Tsutsui [2] studied the structure of a ring in which every ideal is prime. In this paper we investigate the structure of rings, not necessarily commutative, in which all ideals are weakly prime.
Keywords : weakly prime
MSC numbers : 16N60, 16W99
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd